# SDR 0000916740

- Difficulty date: March 11, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 49,607 hours, 11,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 MAIN DECK CARGO SMOKE DETECTOR LIGHT ILLUMINATED AND FIRE BELL ACTIVATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND VERIFIED NO CARGO SMOKE OR FIRE.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  TIGHTENED COVER FOR MAIN DECK CARGO SMOKE DETECTOR AMPLIFIER AND CLEANED A8 SMOKE DETECTOR CARD.  OPERATIONAL CHECK GOOD.
